# SDR SWI202502210170

- Difficulty date: January 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 43,549 hours, 27,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CO-PILOT COCKPIT FLOOR DOUBLER BETWEEN FR 7 AND 12 IN MULTIPLE LOCATIONS AS MARKED.     (C-CHECK RO 2/21/2025)    REMOVED DAMAGED SECTION OF  CO-PILOT COCKPIT FLOOR DOUBLER BETWEEN FR 7 AND 12. LOCATED, DRILLED, AND INSTALLED NEW CO-PILOT COCKPIT FLOOR DOUBLER REPAIR. MEASUREMENT FOR REPAIR PARTS AND FASTENERS IS 76.4 G. (I.D# HG3-61241 DUE: 08/21/25) REF: SRM 53-10-10/REPAIR 07P  WEIGHT OF REPAIR DOES NOT CHANGE WEIGHT AND BALANCE OF AIRCRAFT.
